American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information
View Article: PDF

[2] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information
View Article: PDF

[3] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information
View Article: PDF

[4] Terence Tao and Van Vu. From the Littlewood-Offord problem to the Circular Law: Universality of the spectral distribution of random matrices. Bull. Amer. Math. Soc. 46 (2009) 377-396. MR 2507275.
Abstract, references, and article information
View Article: PDF

[5] Octavio Arizmendi E. and Victor Pérez-Abreu. The $S$-transform of symmetric probability measures with unbounded supports. Proc. Amer. Math. Soc. 137 (2009) 3057-3066. MR 2506464.
Abstract, references, and article information
View Article: PDF

[6] Benoît Collins and Piotr Sniady. Representations of Lie groups and random matrices. Trans. Amer. Math. Soc. 361 (2009) 3269-3287. MR 2485426.
Abstract, references, and article information
View Article: PDF

[7] V. I. Masol and M. V. Slobodyan. An estimate for the rate of convergence of the distribution of the number of false solutions of a system of nonlinear random equations in the field $GF(2)$. Theor. Probability and Math. Statist. 77 (2008) 121-134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Laurent Bruneau and François Germinet. On the singularity of random matrices with independent entries. Proc. Amer. Math. Soc. 137 (2009) 787-792. MR 2457415.
Abstract, references, and article information
View Article: PDF

[9] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Compressed sensing and best $k$-term approximation. J. Amer. Math. Soc. 22 (2009) 211-231. MR 2449058.
Abstract, references, and article information
View Article: PDF

[10] V. I. Masol and S. Ya. Slobodyan. On the rate of convergence to the normal distribution of the number of false solutions of a system of nonlinear random Boolean equations. Theor. Probability and Math. Statist. 76 (2008) 117-129. MR 2368744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jens Marklof, Yves Tourigny and Lech Wolowski. Explicit invariant measures for products of random matrices. Trans. Amer. Math. Soc. 360 (2008) 3391-3427. MR 2386231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Holger Dette and Lorens A. Imhof. Uniform approximation of eigenvalues in Laguerre and Hermite $\beta$-ensembles by roots of orthogonal polynomials. Trans. Amer. Math. Soc. 359 (2007) 4999-5018. MR 2320657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Terence Tao and Van Vu. On the singularity probability of random Bernoulli matrices. J. Amer. Math. Soc. 20 (2007) 603-628. MR 2291914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Guillaume Aubrun. Sampling convex bodies: a random matrix approach. Proc. Amer. Math. Soc. 135 (2007) 1293-1303. MR 2276637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] V. V. Masol. Series expansion for the probability that a random Boolean matrix is of maximal rank. Theor. Probability and Math. Statist. 70 (2005) 93-104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Rafal Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005) 1273-1282. MR 2111932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Persi Diaconis and Steven N. Evans. Linear functionals of eigenvalues of random matrices. Trans. Amer. Math. Soc. 353 (2001) 2615-2633. MR 1828463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David Aldous and Persi Diaconis. Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. 36 (1999) 413-432. MR 1694204.
Abstract, references, and article information
View Article: PDF

[20] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Divakar Viswanath. Random Fibonacci sequences and the number $1.13198824\dots$ . Math. Comp. 69 (2000) 1131-1155. MR 1654010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jeff Kahn, János Komlós and Endre Szemerédi. On the probability that a random $\pm 1$-matrix is singular . J. Amer. Math. Soc. 8 (1995) 223-240. MR 1260107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Alan Edelman. On the distribution of a scaled condition number . Math. Comp. 58 (1992) 185-190. MR 1106966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information
View Article: PDF

[25] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1